# SDR UIEA2020071401542

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,853 hours, 11,813 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS DURING DESENT.  FAULT CLEARED PER AMM 31-41-00.  C/W AIR SUPPLY BITE PER AMM 36-23-00 AND RAN ENGINE PER AMM 71-00-00.  NO FAULTS, NO LEAKS.
